On projections of real algebraic varieties.



Downloads per month over past year

Andradas Heranz, Carlos and Gamboa, J. M. (1986) On projections of real algebraic varieties. Pacific Journal of Mathematics, 121 (2). pp. 281-291. ISSN 0030-8730

[thumbnail of 25.pdf]

Official URL: http://pjm.math.berkeley.edu/


In this paper we generalize an earlier result of the authors, showing that any closed semialgebraic set whose Zariski-closure is irreducible, is the projection under a finite map of an irreducible real algebraic set (see
Theorem 3.2 below).

Item Type:Article
Uncontrolled Keywords:Irreducible closed semialgebraic set; Orders of function fields; Real algebraic sets
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14868
Deposited On:18 Apr 2012 10:55
Last Modified:07 Aug 2018 11:47

Origin of downloads

Repository Staff Only: item control page